Hi i am taking provera tablets 10 mg twice a day for endrometriosis, i was prescribed a 3 month course untill i return back to the hospital. I have had alot of side effects to be honest most listed;-( i also have sleeping problems, migraines, very tender breasts, indegestion, dizziness, but on the up side i had 1 period that lasted what felt like eternity (4weeks) but not had 1 since! I must say that ive not had any pain since taking this medication
Provera tablets side effects: Hi i am... - Endometriosis UK
Tina I am in the very same situation as I was started on them last month while I'm waiting for surgery but I am anaemic and like you I bled for 3wks so I felt really awful and stopped them as the whole purpose of them was to help my anaemia before my surgery but my Dr phoned and asked how I was doing and told me to get back on them but to up my dose to 3 x a day to keep the bleeding away but she did warn me that the side effects on them can be pretty horrific so to be honest I havn't restarted them yet as like you I would like to hear from anyone who feels they have benefited from them cause at the min I feel the side effects are outweighing the benefits x
Hi Tracy, I do understand the reason you stopped as I very nearly did;-( I think because it's only a short term use, they are maybe worth a go! I've read you cannot use for no more than 2 years! I've had endometriosis for many many years but only recently diagnosed, I'll keep trying to stick with the tablets for now ! Xx
I am taking proverb tablets and get pretty much all the side effects, I have had periods for the last 2 months since taking them which are so painful and last 3 weeks.I was taking 3 10mg tablets a day which was then reduced to 2 because I felt really bad with sickness/dizzyness. The fatigue is awful I am not seeing my gynecologist until July but am seriously considering stopping these as the side effects are not worth it, I have put on weight since taking them as well.
Hi Tina yes you are right I need to remind myself why I am on these tablets. I was just hoping they were going to be a magic pill that took away all the pain and when they didn't & I got all of the side effects I though what is the point but I shall carry on with them ..
I've just been prescribed these for endo but am very reluctant to take them due to unwanted side effects xx I don't know what to do for the best Anymore it sucks
I have got to take these tablets for 3 months then go back to my gynecologist to discuss further treatment if these tablets do nothing. How many tablets are you taking?
My gynecologist has told me I have to try this treatment for 3 months before they will look at other options so am persevering with the tablets.
Oh yeah I've defo put weight on too but to be honest my stomach hasn't really fully gone down since having my laparoscopy;-( in march.